Actscelerate.com Forum Index Actscelerate.com
Open Any Time -- Day or Night
 
 FAQFAQ   SearchSearch   MemberlistMemberlist   UsergroupsUsergroups   RegisterRegister 
 ProfileProfile   Log in to check your private messagesLog in to check your private messages   Log inLog in 
@actscelerate Twitter  @actscelerate Facebook 

My 86-year-old Mother-In-Law had heart attack after 2nd COVID VAX

 
   Actscelerate.com Forum Index -> Acts-Celerate Post new topic   Reply to topic
View previous topic :: View next topic  
Message Author
Post My 86-year-old Mother-In-Law had heart attack after 2nd COVID VAX doyle
As I write this Post, my Mother-In-Law, in fairly good health an hour before getting the 2nd COVID VAX, is in the hospital after suffering a heart attack.

She received the VAX at about 3pm Wednesday. My wife Linda, a nurse for decades, spent the night with her as a precaution. At 3 am Thursday morning, about 12 hours after the VAX, her Mom began to vomit. This went on for several hours including extended dry heaves.

Linda took her to a 24-hour medical facility. They sent her to the Emergency Room where she was diagnosed with having a heart-attack. At present, she is stabilized.

The hospital now says the COVID VAX had nothing to do with the heart attack. My response is "hmm." An hour before a woman who is healthy enough to drive, do her grocery shopping and live alone, gets the COVID VAX, she is OK.

She did not have a fever or they would not have let her into the Health Department for the shot. She walked in without assistance and was in good spirits. Twelve hours later she was so nauseous she vomited for hours. At the ER they diagnose her as having a heart attack.

Yet, the hospital says the VAX played no part in her heart attack. One wonders if hospitals are now getting paid NOT TO blame the COVID VAX because it is bad publicity for the VAX company.

D
_________________
The largest room in the world is the room for improvement.
Acts-celerate Owner
Posts: 6854
4/9/21 11:40 am


View user's profile Send private message
Reply with quote
Post georgiapath
I haven't taken it and don't plan to. Hon. Dr. in Acts-celeratology
Posts: 7380
4/9/21 8:39 pm


View user's profile Send private message
Reply with quote
Post Praying for your mother-in-law ... Mat
Doyle,

I'm praying for your mother-in-law, as well as your wife and you.

Yes, there is a good chance that the administration is suppressing reports of negative reaction to the vaccination for political purposes.

Which vaccine did your mother-in-law receive?

Mat
Acts Enthusiast
Posts: 1840
4/10/21 7:14 am


View user's profile Send private message AIM Address
Reply with quote
Post Carolyn Smith
They are probably not blaming the vaccine because it's not a known (or reported) side effect. I do see where nausea & vomiting are known side effects. There are also questions (from the few articles I glanced at) that suggest it may be linked to blood clots.

Sorry to hear your MIL has had a rough time after the vaccine. It is truly an unknown. Prayers for your family...hope she fully recovers!
_________________
"More of Him...less of me."
http://twitter.com/camiracle77
http://www.facebook.com/profile.php?id=691241499&ref=name
Hon. Dr. in Acts-celeratology
Posts: 5721
4/10/21 8:17 am


View user's profile Send private message
Reply with quote
Post Cojak
Prayers for quick recovery for your MIL. Some of us old folk recover fast.
_________________
Some facts but mostly just my opinion!
jacsher@aol.com
http://shipslog-jack.blogspot.com/
01000001 01100011 01110100 01110011
Posts: 23726
4/10/21 3:17 pm


View user's profile Send private message
Reply with quote
Post georgiapath
I hope she does well. Hon. Dr. in Acts-celeratology
Posts: 7380
4/11/21 7:15 am


View user's profile Send private message
Reply with quote
Post UncleJD
Carolyn Smith wrote:
They are probably not blaming the vaccine because it's not a known (or reported) side effect. I do see where nausea & vomiting are known side effects. There are also questions (from the few articles I glanced at) that suggest it may be linked to blood clots....!


And there's the issue I have with it. Its been around a whole 4/5 months and was tested for like 2. WE are the test subjects. I HOPE that its not the vaccine that caused the heart attack. But too many other "unknowns" are out there. We have 4 vaccination centers that have "paused" the J&J vaccine. I just don't know. I will trust the antibodies I have for a year before I make a decision on getting the vaccine.
Golf Cart Mafia Capo
Posts: 2954
4/11/21 9:03 pm


View user's profile Send private message
Reply with quote
Post Carolyn Smith
UncleJD wrote:
Carolyn Smith wrote:
They are probably not blaming the vaccine because it's not a known (or reported) side effect. I do see where nausea & vomiting are known side effects. There are also questions (from the few articles I glanced at) that suggest it may be linked to blood clots....!


And there's the issue I have with it. Its been around a whole 4/5 months and was tested for like 2. WE are the test subjects. I HOPE that its not the vaccine that caused the heart attack. But too many other "unknowns" are out there. We have 4 vaccination centers that have "paused" the J&J vaccine. I just don't know. I will trust the antibodies I have for a year before I make a decision on getting the vaccine.


Most every Christian I know has commented that they feel a hesitancy about taking it. I only got it to give my son (who isn't serving the Lord) peace of mind. I still have mixed feelings about it.

They say scientists have been working on the vaccine this one is based on for years. Do I trust them? No
_________________
"More of Him...less of me."
http://twitter.com/camiracle77
http://www.facebook.com/profile.php?id=691241499&ref=name
Hon. Dr. in Acts-celeratology
Posts: 5721
4/11/21 9:58 pm


View user's profile Send private message
Reply with quote
Post Preacher777
I pray your Mother-in-Law has a speedy recovery. Friendly Face
Posts: 379
4/12/21 6:51 am


View user's profile Send private message
Reply with quote
Post georgiapath
How is your mother- in -law? Hon. Dr. in Acts-celeratology
Posts: 7380
5/4/21 3:55 am


View user's profile Send private message
Reply with quote
Post Doyle MikeBarnes
Sorry to hear about your mother in law. However, the Drs are either disingenuous or ignorant. Heart attacks and stroke are the main side effects of the vaxx and causes of death.
Here is a recent article on that. They wo t tell people this which is why We have to be our own researchers and advocates.

https://m.economictimes.com/industry/healthcare/biotech/healthcare/heart-attack-and-brain-stroke-main-causes-of-death-after-jab/articleshow/81680805.cms

https://www.israelnationalnews.com/News/News.aspx/295467

https://www.ibtimes.sg/19-year-old-icu-after-developing-myocarditis-following-pfizer-covid-19-vaccine-2nd-dose-55324
Member
Posts: 33
5/9/21 11:43 am


View user's profile Send private message
Reply with quote
Display posts from previous:   
Actscelerate.com Forum Index -> Acts-Celerate Post new topic   Reply to topic
All times are GMT - 5 Hours
Page 1 of 1

 
Jump to:  
You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot vote in polls in this forum




Acts-celerate Terms of Use | Acts-celerate Policy
World News Network | Acts-celerate Chat
Contact the Administrator.


Powered by phpBB © 2001, 2005 phpBB Group :: Spelling by SpellingCow.